# SDR GTIA2022021436275

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 20,184 hours, 8,761 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 ASSIT BOTTLE NEEDS SERVICING -SERVICED R4 DOOR ASSITS BOTTLE IAW AMM 52-10-00. NO LEAK NOTED AT THIS TIME
